Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: betamethasone some more thoughts.... IsoM

Posted by Dinah on February 5, 2003, at 17:01:07

In reply to betamethasone some more thoughts.... Dinah, posted by IsoM on February 5, 2003, at 13:42:22

The ointment is for the outer part of my ear, the drops for down in my ear. He wanted an antibiotic drop for it, since it looks like it's starting to get infected.

I don't mind at all if you give me dietary tips. My diet is admittedly awful. Fast food mostly. (But I get lots of nice grease). Grown up vitamins tend to make me sick, and except for the time I was pregnant (when you're pretty sick anyway) I have always taken childrens chewables. So I'll look into your suggestions.

I really think it was either the ear infection or the reaction to the CiproOtic that caused this. I had nice pink healthy ear canals before. :(

Thanks!

Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:139089
URL: http://www.dr-bob.org/babble/20030204/msgs/139631.html